# SDR A6WA201040896

- Difficulty date: December 1, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 21,349 hours, 19,898 cycles
- Engine: Ge CF34*
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT JETPIPE FAIRING CRACKED NEXT TO LOWER BOLT ACCESS PANEL CRACKED.  REPAIRED LT JETPIPE FAIRING CRACK NEXT TO LOWER BOLT ACCESS PANEL BY CALLING OUT DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW CMM 78-11-50 REPAIR.
